File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A convex approach to the characterization of the frequency response of ellipsoidal plants

TitleA convex approach to the characterization of the frequency response of ellipsoidal plants
Authors
KeywordsConvexification Techniques
Frequency Response
Identification For Control
Parametric Uncertainty
Issue Date2002
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automatica
Citation
Automatica, 2002, v. 38 n. 2, p. 249-259 How to Cite?
AbstractThis paper deals with the frequency domain properties of an ellipsoidal family of rational functions, i.e. a family of rational functions whose coefficients depend affinely on an ellipsoidal parameter set. The considered problems are relevant to several recently developed techniques in the identification-for-control research area. A complete characterization of the frequency plots of such a family is provided and an efficient algorithm for computing the envelope of the Bode plots is devised. In particular, it is shown that the extremal values of the magnitude and phase of the family frequency response, which in general involve non-convex optimization problems, can be computed via a sequence of simple algebraic tests. © 2001 Published by Elsevier Science Ltd.
Persistent Identifierhttp://hdl.handle.net/10722/155163
ISSN
2015 Impact Factor: 3.635
2015 SCImago Journal Rankings: 4.315
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorChesi, Gen_US
dc.contributor.authorGarulli, Aen_US
dc.contributor.authorTesi, Aen_US
dc.contributor.authorVicino, Aen_US
dc.date.accessioned2012-08-08T08:32:08Z-
dc.date.available2012-08-08T08:32:08Z-
dc.date.issued2002en_US
dc.identifier.citationAutomatica, 2002, v. 38 n. 2, p. 249-259en_US
dc.identifier.issn0005-1098en_US
dc.identifier.urihttp://hdl.handle.net/10722/155163-
dc.description.abstractThis paper deals with the frequency domain properties of an ellipsoidal family of rational functions, i.e. a family of rational functions whose coefficients depend affinely on an ellipsoidal parameter set. The considered problems are relevant to several recently developed techniques in the identification-for-control research area. A complete characterization of the frequency plots of such a family is provided and an efficient algorithm for computing the envelope of the Bode plots is devised. In particular, it is shown that the extremal values of the magnitude and phase of the family frequency response, which in general involve non-convex optimization problems, can be computed via a sequence of simple algebraic tests. © 2001 Published by Elsevier Science Ltd.en_US
dc.languageengen_US
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automaticaen_US
dc.relation.ispartofAutomaticaen_US
dc.subjectConvexification Techniquesen_US
dc.subjectFrequency Responseen_US
dc.subjectIdentification For Controlen_US
dc.subjectParametric Uncertaintyen_US
dc.titleA convex approach to the characterization of the frequency response of ellipsoidal plantsen_US
dc.typeArticleen_US
dc.identifier.emailChesi, G:chesi@eee.hku.hken_US
dc.identifier.authorityChesi, G=rp00100en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/S0005-1098(01)00196-0en_US
dc.identifier.scopuseid_2-s2.0-0036466721en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0036466721&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume38en_US
dc.identifier.issue2en_US
dc.identifier.spage249en_US
dc.identifier.epage259en_US
dc.identifier.isiWOS:000172760300007-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridChesi, G=7006328614en_US
dc.identifier.scopusauthoridGarulli, A=7003697493en_US
dc.identifier.scopusauthoridTesi, A=7007124648en_US
dc.identifier.scopusauthoridVicino, A=7006250298en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats